The Cause Of Dizziness Appears After Using Mouthwash?

Illustration of The Cause Of Dizziness Appears After Using Mouthwash?
Illustration: The Cause Of Dizziness Appears After Using Mouthwash? post.medicalnewstoday.com

Hello … I first used listerine mouthwash after gargling, I felt dizzy after that. Why is that?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Do you feel dizzy symptoms every time you rinse with the mouthwash? In general, the use of mouthwash properly will not cause side effects such as dizziness, unless you swallow the mouthwash in large quantities. If you don't swallow the mouthwash, then you have nothing to worry about.

If you feel that the mouthwash is very spicy and burns your mouth, a sensation like dizziness may be felt by you too, but this is not dangerous. You can try to choose mouthwash with a taste that is not too spicy / not too strong, or thin the mouthwash you use by using water. Try doing this and see again whether the symptoms of dizziness are still there or not. If dizzy symptoms still appear and indeed only appear every time you use the mouthwash, you should stop using mouthwash for good.

So much information from me, hopefully enough answer

: by

Related Question

Blurry Vision With Shortness Of Breath In Patients With Kidney Failure?

Blurry Vision With Shortness Of Breath In Patients With Kidney Failure?

(11 months ago)

Good afternoon I have a sister-in-law suffering from chronic kidney failure and have already begun some dialysis therapy. Finally, he complains of shortness of breath and his eyesi... Read more

Solution To Overcome Ringing Ears For 2 Weeks?

Solution To Overcome Ringing Ears For 2 Weeks?

(8 months ago)

I want to ask, 2 weeks ago I was riding the train suddenly my ears were ringing until today, it’s a bit better. but my ears can’t hear. What’s the solution.... Read more

Explanation Of Tapros Injections And Their Effects?

Explanation Of Tapros Injections And Their Effects?

(1 year ago)

Hello, I got information that tapros injection lasted for 1 month (there was 3 months). My question:... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *